# SDR DALA2025101507545

- Difficulty date: October 10, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 99,269 hours, 17,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION PERFORMED ON THE ALL FASTENNER HOLE(5 EA) AT THE FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER,  FOUND CRACK ON THE NO.4 HOLE,THE CRACK AT 12:00 O'CLOCK DIRECTION.   REPAIRED IAW B767-400 SRM53-10-01 (1244345)
